Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Shaking, sweating, dizziness, arm numbness, pulsing sensation. Taking lisinopril for BP. Causes?

hi I am 54 years old any have been generally unwell for several weeks yesterday I was doing some work in the garden well i became very shaky and sweating a lot i became very light headed angd giddy i had a funny feeling in my arm and then it went numb the feeling returned later but today it feelsw like the is a pulse beating in my arm i have seen my GP and he has done some fasting bloodtests i am also on lisinopril for high blood pressure
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that your symptoms might have occurred due to an episode of increase in blood pressure while working in your garden.

You should consult your doctor and get yourself clinically examined and investigated.

Following investigations will be helpful :-
1. Blood pressure and heart rate monitoring.
2. ECG.
3. CT/MRI of head.
4. Fasting Blood sugar levels.
5. Lipid profile.
6. Cardiac enzymes.

I hope this is helpful to you.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor